# SDR AALA2018121219001

- Difficulty date: November 22, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 59,590 hours, 22,387 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004920000
- Condition: Worn
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SLAT, NR 11 SLAT TRACK ATTACHMENT BOLT HAD WORN THREADS.  REPLACED THE BOLT IAW AMM 27-84-67-400-002-A.
